Xavier Jarque

Xavier Jarque

Xavier Jarque
PhD in mathematics, from Universitat Autònoma de Barcelona
Associate Professor at Universitat de Barcelona

Personal webpage

email: xavier.jarque@ub.edu

Biosketch

2008-2011 Associate professor at the Engineering School, Universitat Rovira I Virgili (Tarragona)
1997-2002 Associate professor at the Business School, Universitat Autònoma de Barcelona
1995-1997 Postdoctoral Fellow at Boston University
1990-1995 Lecturer at the Economics Faculty, Universitat Autònoma de Barcelona.

I co-advised two Ph. D. thesis (Jordi Taixés and Antonio Garijo). Since 2014 I am the President of the Catalan Mathematical Society.

Research Interests

  • Differential Equations
  • Mathematical economics
  • Dynamics of transcendental maps

 

Selected publications

  • On the connectivity of Julia sets of meromorphic functions (joint with K. Baranski, N. Fagella and B. Karpinska), Invent. Math., 198(3), 591-636, 2014
  • Burshing the hairs of transcendental entire functions (with K. Baranski and L. Rempe), Topology and its Applications, 159(8), pp.2102–2114, 2012
  • On the connectivity of the escaping set for complex exponential Misiurewicz parameters, Proceedings of the AMS 139(6), pp. 2057–2065, 2011
  • On the period function for a family of complex differential equations (with A. Garijo and A. Gasull), Journal of Differential Equations, 224(2) pp. 314–331, 2006
  • Hamiltonian stability in the plane (with Z. Nitecki), Ergodic Theory Dynamical Systems, 20 (3) pp. 775–799, 2000